Differentiable maps into riemannian manifolds of constant stable osculating rank. I.
Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 310-341
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__0274_0275_151586,
author = {Peter Dombrowski},
title = {Differentiable maps into riemannian manifolds of constant stable osculating rank. {I.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {310--341},
year = {1975},
volume = {0274_0275},
zbl = {0303.53048},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151586/}
}
TY - JOUR AU - Peter Dombrowski TI - Differentiable maps into riemannian manifolds of constant stable osculating rank. I. JO - Journal für die reine und angewandte Mathematik PY - 1975 SP - 310 EP - 341 VL - 0274_0275 UR - http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151586/ ID - JRAM_1975__0274_0275_151586 ER -
%0 Journal Article %A Peter Dombrowski %T Differentiable maps into riemannian manifolds of constant stable osculating rank. I. %J Journal für die reine und angewandte Mathematik %D 1975 %P 310-341 %V 0274_0275 %U http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151586/ %F JRAM_1975__0274_0275_151586
Peter Dombrowski. Differentiable maps into riemannian manifolds of constant stable osculating rank. I.. Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 310-341. http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151586/